Optimal stopping investment with non-smooth utility over an infinite time horizon
Xiaoshan Chen Xun Li Fahuai Yi
Journal of Industrial & Management Optimization 2019, 15(1): 81-96 doi: 10.3934/jimo.2018033

This study addresses an investment problem facing a venture fund manager who has a non-smooth utility function. The theoretical model characterizes an absolute performance-based compensation package. Technically, the research methodology features stochastic control and optimal stopping by formulating a free-boundary problem with a nonlinear equation, which is transferred to a new one with a linear equation. Numerical results based on simulations are presented to better illustrate this practical investment decision mechanism.

keywords: Optimal stopping optimal investment non-smooth utility dual transformation free boundary

Year of publication

Related Authors

Related Keywords

[Back to Top]